# SDR TSAA9753054

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 188-196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND FUSELAGE EXT SKIN GOUGED FROM BS 188 TO BS 196, S17R.  FABRICATED DOUBLER IAW B737 SRM 53-30-3.  REPAIRED IAW B737 SRM 53-30-3 AND SRM 51-30-2. FINISHED IAW SRM 51-10-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .080 INCH 2024-T3 ALUMINUM SHEET, DOUBLER.  TIMCO NON-ROUTINE CARD NR 28202.  (X)
